# SDR ASOA201705031532

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 31,139 hours, 22,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SKIN CUTOUT HAS CORROSION IN SEVERAL AREAS. REMOVED CORROSION, REPAIRED CUTOUT SKIN IAW EC/TC IS67053210097, EC/TC REO 670-53-21-242, MODSUM IS67053210097 AND REO 670-53-21-242.
